| Model Number |
CI-1600-05 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The recipient is reportedly experiencing decreased performance.A review of the recipient¿s test data indicated impedance issues.Device testing revealed results within normal limits.Revision surgery is scheduled.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section a.2, a.3, h.6.The recipient's device was reportedly explanted.The recipient was re-implanted with another advanced bionics cochlear device.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: sections b.3, d.6b, d.9, & h.6.Correction: sections b.1, b.2, & h.1.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed and tool damage to the silicone overmold on the top and bottom cover of the device.This is believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed some of the electrical tests performed.The failure of this device is attributed to an electrode short in the electrode pocket.A corrective action was implemented.This version of the ultra is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.